# SDR WX0A2016010573216

- Difficulty date: January 5, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N217NV
- Make and model: Airbus A320-214
- Aircraft serial: 1347
- Aircraft time: 37,891 hours, 25,553 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

WHEN DESCENDING BELOW 5,000 AGL COCKPIT AND FWD CABIN SMELL LIKE DIRTY SOCKS. FROM TSM FAULT ISOLATION 49-00-00 FOUND APU OIL OVER SERVICED. REMOVED APPROX 1 QT OIL FROM RESERVOIR. BOTH RECIRC FILTERS REPLACED.
